# SDR AWXA9700095

- Difficulty date: February 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N307AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24634
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE CHECK, FOUND SEAT 15 A, B, C EMERGENCY LIGHT INOP.  FOUND WIRES DISCONNECTED.  RECONNECTED WIRES, OPS CHECK GOOD STC - SA 3432NM.
